×

On the coefficients in the power series expansion of a rational function with an application on analytic continuation. (English) Zbl 0042.31001

PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Carlson, Über Potenzreihen mit ganzzahligen Koeffizienten, Math. Z., 9 (1921), p. 1–13. · JFM 48.1208.02
[2] Heine, Kugelfunktionen I, in the second edition p. 52–53. The lemma is stated there more generally, for algebraic functions.
[3] Borel, Sur une application d’un théorème de M. Hadamard. Bull. Sciences Math., (2), XVIII (1894), p. 22–25. · JFM 25.0705.01
[4] Pólya, Über Potenzreihen mit ganzzahligen Koeffizienten, Math. Ann., 4 (1919), p. 497–513. See also Carlson’s paper. · JFM 46.0481.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.